# SDR F3LA97165

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65557573
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON INNER DOUBLER ON BACK SIDE OF FORWARD LAV SERVICING PAN AT STATION 270.  CORROSION OUT OF LIMITS IAW SRM 51-10-6, 53-10-1.  REMOVED AND REPLACED IAW PAN DOUBLER IAW SRM 51-30-2.  (M)
